# SDR ASAA2023100645509

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 53,313 hours, 15,599 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW OVERHEAT ( R SIDE ). GROUNDED - YES. PERFORMED WINDOW HEAT BITE TEST FIM TASK 30-41 TASK 801ALL TEST PASSED. WINDOW OVERHEAT ( R SIDE ) LIGHT NOT ILLUMINATED.NO HISTORY PAST 30DAYS.A/C OK FOR SVC.
